# SDR DALA2022092906391

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 57,786 hours, 30,252 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - O2 MASKS DROPPED AT ROW 29 ABC. CORRECTIVE ACTION: REPACKED MASKS AND CLOSED STOWAGE COMPARTMENT DOOR. A319 AMM 25 -68. (8939724)
